# SDR CALA2017042101093

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 65,595 hours, 10,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 2LK INOP. REMOVED AND REPLACED POWER SUPPLY M730 FUSE AT PIN 15 IAW AMM 33-51-07-962-024-001. PERFORMED OPS CHECK OF EMERGENCY LIGHT AT 2LK IAW AMM 33-51-00. OPS CHK GOOD.
